# SDR AALA202104269015

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 59,438 hours, 24,474 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Missing
- Location: Access Dr Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF WORK CARD 5218J219-003 FOUND H/P DOOR ACCESS LATCH STRIKER PLATE  MISSING AND STRUCTURE WORN. ACCOMPLISHED WORK PER SRM 57-13-10 INSTALLED NUMBER 2 STRIKER PLATE PER SRM 57-13-10-2R-3 PLUS ADJUSTED LATCHES PER AMM 52-48-42-400-801.
